# SDR CALA2025091508905

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 93,985 hours, 19,671 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720710014203
- Part serial: N10030664011017
- Condition: Dirty
- Location: Zone 900
- Part time: 86,124 hours, 10,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN 110 SMOKED WITH SPARK FROM WITH INSIDE OVEN.  CLOSED DOOR AND PULLED CIRCUIT BREAKER FOR OVEN 110. NO FURTHER SPARKS AND SMOKE DISSIPATED. INSPECTED FWD GALLEY FOUND NO DEFECTS.  STEAM OVEN 110 FOUND TO BE DIRTY AND COVERED WITH CARAMEL RESIDUE. . REMOVED AND REPLACED THE OVEN 110 IAW AMM 25-31-00. OPS CHECK GOOD,  NO SIGNS OF BURNING, FOUL ODORS OR ARCING. ACFT OK TO CONT.
